So, I am new to this site and blogging in general!
After 9 months of ttc my OB prescribed 50mg of Clomid. I do not take medication lightly as I am a side effect freak! I am also a bit of an anxious person to begin with so you can imagine where my anxiety level was when reading post after post of all relating to mood swings!
I am only on day 2 of the clomid, yet do you have a strange taste from it as well as I am sleepy for about an hour post dose. I did cry today twice which is not like me yet bounced back fairly quickly. My husband is taking advantage as he assumes that he can do no wrong as my reactions to him are that of the medication:) He is great though, just loves the excuse! Ahhh! Hopefully side effects are just while taking the med...does anyone know the answer to this?
I have a wonderful 3 year old son whom i was able to get pregnant with quite quickly. This has been a stressful year in regard to ttc and of course having a three year old who wakes up several times a night does not help the sleep and stress cause. When i went off the pill 9 months ago, I just knew something was not right. My period was just not the same as pre-pill....i waited a while and then went for the tests. Blood work was fine yet endo biposy came back with luteal phase defect. Has anyone been diagnosed and put on clomid for this? This has all happened so quickly in regard to the clomid and i did not get great guidance from my ob, so I am wondering if anyone is the same boat with any info!
In regard to the SE with Clomid, I often wonder if I am so intune (or overtuned) to what my body is experiencing that it is easy to read in to all of this...i mean i thought i was pretty moody pre-clomid:)